# SDR DXTA2013091105498

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 3,852 hours, 3,100 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: W93224E
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, RT ENGINE FIRE LIGHT AND WARNING BELL ACTIVATED.  RETARDED THROTTLE TO IDLE AND BELL AND LIGHT EXTINGUISHED.  LANDED WITH ENGINE IN IDLE, NO OTHER ABNORMAL INDICATIONS.  PERFORMED HIGH POWER RUN UP AND VERIFIED NO BLEED AIR LEAKS. PERFORMED HIGH POWER RUN WITH COWLINGS INSTALLED TO VERIFY NO FALSE FIRE INDICATION POSSIBLE.  ALL ENGINE RUNS NORMAL.  REF MM 20-10-13, PARTS USED: 2EA MS9204-038 GASKETS. 8EA W932-24E SEALS.
